# SDR FDEA201008203058

- Difficulty date: August 20, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 46,215 hours, 19,152 cycles
- Engine: Pwa PW4158
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5734008700000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING BOTTOM SKIN LOWER SURFACE HAS CORROSION BETWEEN THE CTR SPAR   AND THE REAR SPAR IN NUMEROUS SPOPTS JUST INBD OF THE NR1 PYLON.  RIB 7-8.  REMOVED SEAL, AFT LOWER FAIRING SECTION, AFT PYLON SECTION AND 3 EA. ATTACH   BRACKETS PER SRM 51-40-21, PARA'S 5 AND 7.  REMOVED CORROSION ON SKIN PER   A300-600 SRM 51-74-10.  FLAP-PEENED BLEND AREA PER SRM 51-29-00.  REPAIRED PER EA 6-5710-136691, INSTALLED AFT SEAL, LOWER FAIRING SECTION, AFT PYLON SECTION AND 3 EA.   ATTACH BRACKETS PER SRM 51-40-21, PARA'S 5 AND 7.
